|Testosterone cypionate and Serostim 5mg daily
May 16, 2012
I have been under atripla since I started my treatment 5 years ago. I was 140 CD4 and 160,000 viral load. Right now I am undetectable and 687 CD4. I have also been under testosterone cypionate 200mg every 2 weeks from 3 years ago in order to gain weight and muscles, my doctor also put me under Serostim 5mg a day for 12 months. I was not gaining much weight, in fact I went from 135 Lbs to 140 Lbs until last year when I decided to do a steroid cycle on my own, I know I shouldn't do that but I went for it. I injected 200 Mg Testosterone cypionate a week and 250 Mg decadurabulin a week in addition to 5mg serostim 2 times a week, I did all this for 10 weeks exactly. After I finished with that cycle I went back to my normal 200 mg testosterone cypionate every 2 weeks, I also took for 2 weeks some tamoxifen 20 mg daily. I went to a max of 180 Lbs with good muscles but my belly fat did not go away. I was lifting weights daily, my strengh doubled. Now since I stoped taking serostim due to insurance problems my belly fat keeps getting worst and I think I have some little gynecomsta (I think that is what it is called, AKA b#tch tits) Now I feel embarrased to take off my shirt as I think my body is starting to have an ET the extraterrestria apearance. I asked my Doctor if she could put me under Egrifta and she said it was not necessary, instead she spoke to the insurance and got me again under serostim and to continue with the testosterone Cypionate regimen. She also told me that my triglycerides are high (263) and that my testosterone levels are fine, she asked me to take Tricor, but to be honest I read all the side effects and I do not take it daily because I am affraid of it. Do you think I need to take some kind of medicine to get rig of the gyno in my chest? should I go see a endocrynologist? I have also heard of some other steroids like Winstrol and trenbolone wich help getting rid of body fat and help getting your body getting cut up, but as far as I know they are not legal, it is just a shame that goverments make medicines illegal due to abuse and sports cheating. What do you think is going on with me? Your help will be most appreciated. God bless you.
| Response from Mr. Vergel
Well, at least you seem to be doing your homework since your doses do not seem exhorbitant. You may have high estradiol right now. Estradiol can cause gynecomastia (breast enlargement in men). You may want to read about its treatment here: How to Avoid Getting Man Boobs
If you think your belly is growing, Egrifta can be prescribed as long as your doctor thinks that you have an issue with it. The FDA did not specify what waist circumference needs to be considered for a prescription.
A triglyceride of 263 is easy to lower. Stop consume sugar based products and alcohol, and exercise 3-4 times a week for an hour. Omega 3 fish oils at 2000 mg per day would also help.
Oxandrolone, stanazonol, nandrolone, growth hormone, testosterone and growth hormone releasing hormones have all been studied in HIV and found relatively safe as long as they are not overdosed and proper monitoring from a doctor is present. Unfortunately, there are few doctors in the HIV field that are well trained in the use of these hormones. In my experience, doctors who have been in practice for over 15 years, when wasting was rampant, have a lot more experience in the use of these hormones.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do I Get A Prescription For Serostim?
- Testosterone Cypionate Hypogonadism Dosing
- Testosterone Cypionate Injection Frequency And Hypogonadism
- Can My Obgyn Call Me To Give Results Of Hiv Test?
- How Long Can I Live With Autoimmune Hepatitis?
- Is Streptococcus Infection Of A Throat Common For Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.